# SDR ASOA201903185043

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 34,213 hours, 22,797 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COFFEE POT NR 2 NOT WORKING BURNT SMELL. SUPPLEMENTAL REPORT 03/22/2019 XJT ORD MX PRIMED COFFEE MAKER AND PERFORMED OPS CHECK ON THE NR 2 COFFEE MAKER GOOD.*****************THIS SDR IS NOW CLOSED****************
